he is taking cefdinir for inner ear infection. he has a red rash like place on one eyelid and blister like lesions in the same area. could this be an allergic reaction?
It sounds like it could be,I would stop that meds and call the doc in the morning and ask his doc about it,i was a pharmacist for a while but the only person who will really know is his doc but i just would not give nomore meds until you speak to the doc,hope this helps kelly mom of 5.
I looked it up it is SUSPENSION
Side effects may include:
you should not take Cefdinir. Note, too, that if you are allergic to penicillin, you may also be allergic to cephalosporins. The reaction can be extremely severe. Be sure to let the doctor know about any allergies you may have.
- Cefdinir Information for Consumers
- Cefdinir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cefdinir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 2 answers
Posted 10 May 2011 • 3 answers
Posted 10 Jun 2015 • 2 answers
I 've develope a very itchy red rash with the circle red under where the patch is placed on my skin?
Posted 22 Nov 2015 • 1 answer
Posted 6 Jan 2016 • 0 answers